What does of Pristiq do you take?

Hi about four weeks ago I started Pristiq 50mg for GAD, social anxiety, and depression after having tapered off celexa after 8years of use due to side effects. When I first started this med noticed improved anxiety but a couple weeks ago the anxiety started getting worse ! Do i need a higher dose? I'm also having side effects that I had with celexa - constipation/slow motility, flatulence!, insomnia (because of GAD). This drug is supposed to be a "green light" drug for me according to a $300 Genesight test I had done . Anyone have any insights they could share? Thanks!

2 Replies

oldestnewest
  • This drug also didn't work for me and was suspose to. My Dr told me I'm one in thousands that it has the opposite effect on. Some medications just don't work with your brain. But this happens to me on many depression meds. I have tried so many that I forget all the names. At this point controlling my anxiety is all he can try to do until I see a physicologist. You may want to ask your Dr about it but it does take two weeks to take effect normally but I'm assuming you know that.

  • He had said it may take 3-4 weeks to start to work. Did you have gene sight done too? What are you doing to control anxiety ?

You may also like...